# SDR DALA2024091008896

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 31,932 hours, 12,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5596058) EMERGENCY LIGHTS NEAR L1 DOOR WILL NOT ILLUMINATE. REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY M1675 REF. B737 AMM 33-51. CHECKS GOOD.
